# SDR QXEA200702016

- Difficulty date: December 22, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 11,472 hours, 8,059 cycles
- Engine: Ge CF348C1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 2548,  RECEIVED A PROX SYSTEM FAULT STATUS MESSAGE. RETURNED TO THE GATE. MAINTENANCE PLACED THE SYSTEM ON MEL 52-70-5.  AIRCRAFT RETURNED TO SERVICE.
